Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.

Vibrating in my feet

I had back injections on 2nd in the past 4 days i have experienced a vibration in  both feet  like my feet are on a motor or vibrating cell phone.  I haven't had any surgeries on my back so this is really odd to me has any one else felt this after lumbar injections?



  • Hi Ellie63k

    Welcome to Spine-health

    The cell phone in the toe was an odd one for me as well.  Mine started in my upper thigh and I was convinced I had put my phone in my pocket, even though I was looking at it on the kitchen counter lol!  It is a very strange sensation but I got used to it after a while.  I think I had mine after my second surgery.  Nerves have a mind of their own at times and cause all sorts of issues with movement, muscles and cramps I have found.

    I would advise you to contact your medical team and report it to them, so they are aware.

    I have added two links below to help new members with information and these also contain the forum rules.  There is lots of material to research that will give you the power of knowledge.

    Welcome to Spine Health

    Spine-Health Moderator

    L5/S1 herniation Apr 2013
    nerve root injections Oct 2013
    L5/S1 discectomy Jan 2014
    L5/S1 nerve roo &, facet joint injections & edpidural Jan 2015
    L5/S1 revised discectomy, L4/L5 discectomy & Wallis Inswing Stabilisation L4/L5 May 1st 2015
    L4-S1 TLIF with decompression June 2017
  • Hi Aj,

    I was going to ask a similar question to Ellie - out of interest, did the vibrating symptoms stop? And if so, after how many days/weeks/months?

    I'm 5 days post Epidural and have the vibrating/tingling sensation in one foot (but usually only when laid on my back, i.e. bed), it's annoying when trying to sleep.



  • advertisement
  • Hi All.  I am new to this forum after doing a google search for sciatica and vibration in the foot.  I have had 2 spinal injections, and now have begun feeling the strange cell-phone-type vibration in my left foot.  It happens while I am sitting at my desk, but last night it awakened me several times during the night. It has been going on for about a week, with the last injection being 14 days ago.

    Did your vibrations eventually subside?  Have you discussed with your doctor?  Did you ever find out why this happens?  When it first began, I thought my cell phone was on vibrate, then thought that someone must have left their cell phone on vibrate in my office.  Finally, I realized it was something crazy happening that must be related to my sciatica!

Sign In or Register to comment.